Show simple item record

AuthorKampf, Juergendc.contributor.author
Date of accession2019-01-29T09:32:30Zdc.date.accessioned
Available in OPARU since2019-01-29T09:32:30Zdc.date.available
Date of first publication2017dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordCentral limit theoremdc.subject
KeywordRandom fielddc.subject
KeywordBL(theta)-dependencedc.subject
KeywordAssociationdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleA central limit theorem for Lebesgue integrals of random fieldsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Stochastikuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/j.spl.2016.12.017dc.identifier.doiExternal
Source - Title of sourceStatistics and Probability Letterssource.title
Source - Place of publicationElseviersource.publisher
Source - Volume124source.volume
Source - Year2017source.year
Source - From page5source.fromPage
Source - To page12source.toPage
Source - ISSN0167-7152source.identifier.issn
Source - eISSN1879-2103source.identifier.eissn
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000395210700002uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record